REMERON SIDE EFECTS

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

SEAMUS
Regular Member


Date Joined Oct 2006
Total Posts : 24
   Posted 11/20/2006 11:14 AM (GMT -7)   
Has anyone experienced irritable skin and joint pain while taking remeron? My skin feels very sensitive and my ankles hurt in the morning. Some times it feels like my lymphnodes are swollen. Anything close out there?

els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 11/21/2006 5:43 AM (GMT -7)   
Hi Seamus, I took Remeron for a very short period of time...it was way too strong for me.  What I would suggest is giving your physician a call and seeing what they think on this.  I have heard of antidepressants causing joint pain but the other I am not so sure.  Please do let us know what you find out. :-)

Elisha
Co~Mod: Depression
Moderator: Heart & Cardiovascular Disease
http://www.healingwell.com/donate


bluemeanies
Veteran Member


Date Joined Jun 2004
Total Posts : 1372
   Posted 11/21/2006 12:31 PM (GMT -7)   
I have been taking Remeron for a couple of years with no problems. I would call and ask your doctor about it, it may be something unrelated.

LondonGirl22
Veteran Member


Date Joined Jan 2006
Total Posts : 1629
   Posted 11/25/2006 5:44 AM (GMT -7)   
HI,

I tried remeron and only managed to stick with it for a few days as it completley knocked me out and I slept all the time. Talk to you doc or pharmacist. Does the info leaflet mention these specific side effects?? Side effects usually do go away after a few weeks but talk to your doctor if you are concerned.,

Take care
Victoria
 
 
Moderator~GERD/Heartburn Forum
Co~Moderator: Depression Forum
 
 


Rianna
Regular Member


Date Joined May 2005
Total Posts : 366
   Posted 11/25/2006 4:39 PM (GMT -7)   
Hi - I have been taking Remeron for about a year and a half (45mg) for Major Depressive Disorder and it has been a Godsend. One of the side effects of Remeron (Mirtazapine) can be fluid retention such as swollen ankles, feet and hands which I get occassionally, but not enough to be bothersome. I had joint pain (in my lower back) before starting on Remeron - but have not noticed any other joint pain since taking it. I have not noticed my lymphnodes getting swollen except when I am about to get the flu or colds, sore throats, etc. Unfortunately, another side effect I have had from Remeron is increased appetite and weight gain. However, it has helped greatly with depression and I am able to function...so I guess weight gain is a price I have to pay to be able to go to work and feel normal.
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 1:02 AM (GMT -7)
There are a total of 2,734,543 posts in 301,224 threads.
View Active Threads


Who's Online
This forum has 151337 registered members. Please welcome our newest member, hellokd10.
165 Guest(s), 3 Registered Member(s) are currently online.  Details
Laceymyaalayah, Girlie, celebrate life


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer